I was dx's with Oromandibular Distionia 3 yrs ago, MS 2 yrs ago. I have been on many meds and recently switched back to valium from Klonopin for the distonia. About a week after switching I started feeling a strange "high" in my head and thought maybe it was the valium so I stopped taking it. Then the hand started strange things, when i would try to pick something up my hand went all over before i could pick up whatever it was I needed. Went to doc, he said sounds like intentional tremors. Did another MRI to see if there may be a problem other than the MS, nothing new showed. I see My neuro in a few weeks but these are getting worse and my head about explodes from the "rush" then there goes the hand, so I just stop and wait it out. but they come often now. Is there anything that might help with this? I have read about essential tremors and even intentional tremors on sites I have found but none sound like mine, its becoming very dibilitating!
Tremor and dystonia are not mutually exclusive. You may have a dystonic tremor of the limb, or it could be an intention tremor related to an MS placque in the cerebellar outflow pathway (in the upper midbrain). Dystonia of a limb (your arm, in this case), is often disabling because the unintentional movement is frequently triggered by attempted voluntary movement. You may wish to see a movement disorder specialist to confirm this impression and get some ideas on how to treat it. Dystonia is typically very difficult to treat, but there are some possibilities. Dystonia has many causes, and MS may be the culprit in your case, but it's worth looking into other possibilities.
I hope this helps. As you know, this information is provided for your general medical education only. Specific comments regarding your diagnosis, prognosis, treatment options must come from your doctor after appropriate evaluation. CCF MD mdf.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.